Total spin in the density matrix renormalization group algorithm

McCulloch, IP and Gulacsi, M (2001) Total spin in the density matrix renormalization group algorithm. Philosophical Magazine Letters, 81 6: 447-453. doi:10.1080/09500830110040009


Author McCulloch, IP
Gulacsi, M
Title Total spin in the density matrix renormalization group algorithm
Journal name Philosophical Magazine Letters   Check publisher's open access policy
ISSN 0950-0839
Publication date 2001-06
Sub-type Article (original research)
DOI 10.1080/09500830110040009
Volume 81
Issue 6
Start page 447
End page 453
Total pages 7
Language eng
Keyword Kondo-Lattice
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 25 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:13:09 EST by System User